# SDR DALA2025012000463

- Difficulty date: January 15, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN OF INTERNAL STRUCTURE AT AFT EDGE OF AFT CARGO COMPARMENT DOOR BTW BEAM 2/3 AND BTW BEAM 4/5. ALSO ON FWD EDGE BTW BEAM 3/4. SUMMARY OF NRC 00135: AFT CARGO COMPARMENT DOOR WAS REMOVED AND A SERVICEALBE AFT CARGO COMPARMENT DOOR WAS INSTALLED PER AMDS 5231-400. (LP #0763101)
